Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 75, NWS Wilmington, OH

July 22, 2017Fairfield County, Hocking County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 22, 2017, 4:14 PM EDT for Fairfield County, Hocking County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2017, 4:14 PM EDT (20:14 UTC)
Expired
Jul 22, 2017, 7:15 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fairfield County, OH, Hocking County, OH

The radar

The Cincinnati radar (KILN), 117 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 809 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
809 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

078 
WGUS51 KILN 222014
FFWILN
OHC045-073-222315-
/O.NEW.KILN.FF.W.0075.170722T2014Z-170722T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
414 PM EDT SAT JUL 22 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Central Fairfield County in central Ohio...
  Northeastern Hocking County in central Ohio...

* Until 715 PM EDT.

* At 413 PM EDT, radar and automated rain gauges indicated that 
  thunderstorms had produced heavy rain over the area. Over two 
  inches of rain fell in the Lancaster area in the past hour, and 
  more storms are lined up to the west. Heavy rain continues to fall 
  with another 1 TO 2 inches possible. Runoff from this excessive 
  rainfall will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Lancaster, Bremen, Hide-A-Way Hills, Royalton, Lithopolis, Amanda,
  Carroll, Sugar Grove, Rushville, West Rushville, Fairfield County
  Airport, US Route 22 at State Route 159, Hideaway Hills, North
  Berne, Oreville and Dumontville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3965 8283 3981 8282 3979 8240 3975 8240
      3974 8237 3960 8238 3959 8226 3956 8226

$$

Binau
2 follow-up statements
176 
WGUS71 KILN 222127
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
527 PM EDT SAT JUL 22 2017

OHC045-073-222315-
/O.CON.KILN.FF.W.0075.000000T0000Z-170722T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield OH-Hocking OH-
527 PM EDT SAT JUL 22 2017

...THE FLASH FLOOD WARNING FOR SOUTHERN FAIRFIELD AND NORTHEASTERN
HOCKING COUNTIES REMAINS IN EFFECT Until 715 PM EDT...

At 526 PM EDT, radar and automated rain gauges indicated that
thunderstorms had produced heavy rain over the area. The heavy
rainfall has ended across the area. However, runoff from the earlier 
excessive rain will cause flash flooding to occur.Radar and gauges 
indicate that 2 to 3 inches of rain fell in a short amount of time 
on saturated soils.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life 
particularly if you live close to small streams or creeks.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3965 8283 3975 8282 3974 8237 3960 8238
      3959 8226 3956 8226

$$

Binau
776 
WGUS71 KILN 222206
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
606 PM EDT SAT JUL 22 2017

OHC045-073-222215-
/O.CAN.KILN.FF.W.0075.000000T0000Z-170722T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield OH-Hocking OH-
606 PM EDT SAT JUL 22 2017

...THE FLASH FLOOD WARNING FOR SOUTHERN FAIRFIELD AND NORTHEASTERN
HOCKING COUNTIES IS CANCELLED...

The heavy rain has ended and flooding is no longer expected to pose 
a threat. However, a Flash Flood Warning remains in effect to the 
south over central portions of Hocking County.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3965 8283 3975 8282 3974 8237 3960 8238
      3959 8226 3956 8226

$$

Binau

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:48 PM EDT, 26 minutes earlier.

Area forecast discussion, Jul 22, 3:48 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
348 PM EDT Sat Jul 22 2017

.SYNOPSIS...
A humid airmass will combine with daytime heating and mid level
disturbances to produce a threat for thunderstorms through
Monday. High pressure and dry conditions are expected for
Tuesday into Wednesday. Another system will bring additional
showers and thunderstorms to the region for Thursday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Storms firing on the instability of daytime heating and a
sufficiently moist lower level will continue to spark this
afternoon and early evening. Highest potential threat is heavy
rain with tremendous rainfall rates over 2"/hr and the chance
for those storms to train over a particular area. Flash flood
watch was considered but held off given the uncertainty of the
placement and evolution of the event today and tonight. Heavy
rain was introduced to the forecast as a compromise.

Heat indicies in the south are in the established
advisory/warning area and will likely be modified this afternoon
with blowoff cloud cover limiting runaway temperatures, but mid
70s and higher dewpoints increasing the oppressive nature of the
airmass. Will let the advisory/warning expire at 8pm.

All indications are for a pseudo w-e line of storms to drop
south tonight. This may occur a few hours earlier than models
are forecasting and could be initiating at the issuance of this
AFD.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Temperatures will not be able to return to the lower 90s and the
threat for heat indicies is significantly lowered. However,
humid and sticky conditions will most definitely persist.

Storms that are around early in the day will probably push east
as a surface boundary sets up sw-ne and conditions improve from
nw-se as the day progresses.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Pattern change will offer break from the heat and humidity.
Weak front pushing through may bring widely scattered
showers/storms Monday afternoon. Have included small pop for
this mainly in the south/southeast portions of forecast area.
High pressure builds in for Tuesday and Wednesday with seasonal
temps with lower dewpoints. Another cold front will approach
late Wednesday night and push through Thursday and Thursday
night with scattered showers and storms. Front should continue
to the south and east Friday with cooler and less humid air back
in for Friday and Saturday.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Until showers and thunderstorms hit the TAF sites, VFR
conditions will be present in a muggy atmosphere. Overnight may
see vsbys drop to the MVFR category in mist, and storms will
remain possible at any time for entire forecast area through the
next 24-30 hours. Model guidance is problematic and
timing/occurrence/placement of storms remains in high question
in this moist and conditionally unstable airmass. Will try to
limit thunderstorm potential to where it has the highest
probability...likely later this evening and overnight.

OUTLOOK...Thunderstorms will be possible Sunday and Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ070>072-
     078>081-088.
     Excessive Heat Warning until 8 PM EDT this evening for OHZ077.
KY...Heat Advisory until 8 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 8 PM EDT this evening for INZ058-059-066-
     073>075-080.

&&

SYNOPSIS...Franks
NEAR TERM...Franks
SHORT TERM...Franks
LONG TERM...Padgett
AVIATION...Franks
Hazardous weather outlook, Jul 22, 2:02 PM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
202 PM EDT Sat Jul 22 2017

OHZ077-231815-
Hamilton-
202 PM EDT Sat Jul 22 2017

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Thunderstorms will re-develop this afternoon and early evening.
The primary threat will be an increased flooding potential due to
very heavy rainfall, as well as the potential for isolated damaging
winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being very heavy rainfall
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ058-059-066-073>075-080-KYZ089>100-OHZ070-071-078-079-231815-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Butler-Warren-Clermont-Brown-
202 PM EDT Sat Jul 22 2017

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky and
Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Thunderstorms will re-develop this afternoon and early evening.
The primary threat will be an increased flooding potential due to
very heavy rainfall, as well as the potential for isolated damaging
winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being very heavy rainfall
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-OHZ026-034-035-042>046-051>056-060>065-073-074-082-231815-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking-Pike-
202 PM EDT Sat Jul 22 2017

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will re-develop this afternoon and early evening. The
primary threat will be an increased flooding potential due to very
heavy rainfall, as well as the potential for isolated damaging
winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being very heavy rainfall
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ072-080-081-088-231815-
Clinton-Highland-Adams-Scioto-
202 PM EDT Sat Jul 22 2017

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Thunderstorms will re-develop this afternoon and early evening. The
primary threat will be an increased flooding potential due to very
heavy rainfall, as well as the potential for isolated damaging
winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being very heavy rainfall
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 22, 11:47 AM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1147 AM EDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     TSTM WND DMG     2 NNW SPRINGFIELD       39.95N 83.82W
07/22/2017                   CLARK              OH   PUBLIC

            SEVERAL TREES AND LARGE LIMBS DOWNED NEAR NORTHRIDGE DR.
            TIME ESTIMATED BY RADAR.

&&

KC
Special weather statement, Jul 22, 1:28 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
128 PM EDT SAT JUL 22 2017

KYZ096>099-221800-
Pendleton KY-Robertson KY-Mason KY-Bracken KY-
128 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MASON...
ROBERTSON...BRACKEN AND SOUTHEASTERN PENDLETON COUNTIES UNTIL 200 PM
EDT...

At 127 PM EDT, radar indicated a strong thunderstorm near
Brooksville, moving southeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Falmouth, Brooksville, Mount Olivet, Germantown, Sardis, Abigail,
Browning Corner, Neave, Woolcutt, Milford, Berlin, Stonewall,
Parina, Powersville, Santa Fe, Lowell, Petra, Chatham and AA Highway
at State Route 19.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3853 8418 3854 8416 3856 8416 3856 8418
      3855 8421 3856 8422 3857 8420 3858 8421
      3857 8429 3865 8434 3877 8405 3861 8384
      3853 8395 3850 8418
TIME...MOT...LOC 1727Z 307DEG 22KT 3868 8420

Hatzos
Special weather statement, Jul 22, 1:55 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
155 PM EDT SAT JUL 22 2017

KYZ097>099-221830-
Robertson KY-Mason KY-Bracken KY-
155 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MASON...ROBERTSON
AND SOUTHERN BRACKEN COUNTIES UNTIL 230 PM EDT...

At 154 PM EDT, radar indicated a strong thunderstorm near
Brooksville, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Maysville, Washington, Aberdeen, Brooksville, Mount Olivet,
Germantown, Sardis, Murphysville, Burika, Alhambra, Stonewall, Mays
Lick, Mitchells Mill, Powersville, Peed, Chatham, Hittville, Abigail
and Milford.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3859 8418 3873 8406 3866 8377 3853 8376
      3847 8383 3846 8385 3846 8386 3849 8393
      3845 8398
TIME...MOT...LOC 1754Z 290DEG 26KT 3862 8403

Hatzos
Special weather statement, Jul 22, 2:44 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
244 PM EDT SAT JUL 22 2017

KYZ100-221915-
Lewis KY-
244 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LEWIS COUNTY UNTIL
315 PM EDT...

At 244 PM EDT, radar indicated a strong thunderstorm over Foxport,
moving southeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Head of Grassy, Harris, Petersville, Stricklett, Epworth and Glen
Springs.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3840 8341 3838 8345 3840 8348 3840 8350
      3841 8351 3841 8353 3842 8353 3843 8358
      3846 8358 3849 8359 3851 8361 3851 8363
      3852 8363 3852 8364 3856 8352 3847 8326
      3840 8326 3836 8339
TIME...MOT...LOC 1844Z 297DEG 31KT 3848 8358

Hatzos
Special weather statement, Jul 22, 3:10 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
310 PM EDT SAT JUL 22 2017

OHZ064-065-221945-
Fairfield OH-Pickaway OH-
310 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL FAIRFIELD AND
NORTHEASTERN PICKAWAY COUNTIES UNTIL 345 PM EDT...

At 309 PM EDT, radar indicated a strong thunderstorm near Ashville,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Lancaster, Ashville, Royalton, Lithopolis, Amanda, Carroll,
Fairfield County Airport, East Ringgold, Duvall, Slate Run Metro
Park and Dumontville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3965 8262 3965 8295 3977 8297 3980 8285
      3980 8282 3984 8267 3977 8252
TIME...MOT...LOC 1909Z 258DEG 31KT 3973 8288

Hatzos
Special weather statement, Jul 22, 3:11 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
311 PM EDT SAT JUL 22 2017

OHZ053-054-221945-
Madison OH-Clark OH-
311 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLARK AND CENTRAL
MADISON COUNTIES UNTIL 345 PM EDT...

At 311 PM EDT, radar indicated a strong thunderstorm near South
Charleston, moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Springfield, London, South Charleston, Choctaw Lake, Harmony,
Lisbon, Brighton, Lafayette, South Vienna, Newport, Madison Lake and
Plattsburg.

This includes I-70 in Ohio between mile markers 60 and 78.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3983 8374 3998 8370 3996 8339 3985 8336
      3977 8347
TIME...MOT...LOC 1911Z 277DEG 33KT 3988 8364

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:21 PM EDTSevere Thunderstorm WarningILNClermont18 min
Jul 21, 10:12 PM EDTSpecial Weather StatementILNAdams33 min
Jul 21, 10:48 PM EDTSpecial Weather StatementILNRoss27 min
Jul 22, 3:48 AM EDTExcessive Heat WarningILNHamilton15 hr
Jul 22, 3:48 AM EDTSpecial Weather StatementILNAuglaize12 min
Jul 22, 3:56 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Jul 22, 4:52 AM EDTSpecial Weather StatementILNAuglaize, Mercer23 min
Jul 22, 5:13 AM EDTSpecial Weather StatementILNAuglaize, Shelby32 min
Jul 22, 5:25 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin3 hr
Jul 22, 5:30 AM EDTSpecial Weather StatementILNMiami30 min
Jul 22, 5:43 AM EDTSpecial Weather StatementILNLogan32 min
Jul 22, 5:56 AM EDTSpecial Weather StatementILNChampaign, Union34 min
Jul 22, 5:58 AM EDTSpecial Weather StatementILNClark, Greene32 min
Jul 22, 6:25 AM EDTSpecial Weather StatementILNDelaware35 min
Jul 22, 6:28 AM EDTSpecial Weather StatementILNFranklin, Madison32 min
Jul 22, 6:36 AM EDTFlash Flood WarningILNAuglaize, Mercer5 hr
Jul 22, 6:43 AM EDTSevere Thunderstorm WarningILNDelaware17 min
Jul 22, 6:57 AM EDTSpecial Weather StatementILNFairfield, Licking, Pickaway48 min
Jul 22, 7:03 AM EDTSpecial Weather StatementILNPickaway42 min
Jul 22, 7:09 AM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking25 min
Jul 22, 7:33 AM EDTSpecial Weather StatementILNLicking12 min
Jul 22, 8:09 AM EDTSpecial Weather StatementILNHocking36 min
Jul 22, 11:21 AM EDTAreal Flood WarningILNAuglaize6 hr
Jul 22, 3:10 PM EDTSpecial Weather StatementILNFairfield35 min
Jul 22, 3:11 PM EDTSpecial Weather StatementILNMadison34 min
Jul 22, 3:17 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking43 min
Jul 22, 3:18 PM EDTSevere Thunderstorm WarningILNClark, Madison42 min
Jul 22, 3:39 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway36 min
Jul 22, 3:40 PM EDTAreal Flood AdvisoryILNFairfield, Hocking3 hr
Jul 22, 3:55 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking50 min
Jul 22, 4:16 PM EDTSpecial Weather StatementILNFairfield, Pickaway29 min
Jul 22, 4:43 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking47 min
Jul 22, 5:05 PM EDTFlash Flood WarningILNHocking115 min
Jul 22, 6:03 PM EDTSpecial Weather StatementILNHocking27 min
Jul 22, 6:44 PM EDTAreal Flood AdvisoryILNHocking3 hr
Jul 22, 7:14 PM EDTSpecial Weather StatementILNRoss16 min

Nearby

Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.